Arkansas, 2015

Damaging Wind in Arkansas, August 5, 2015

August 5, 2015 · NWS TSA · 1 event in 1 county or zone

Thunderstorms developed across southeastern Kansas along a stationary frontal boundary. The storms developed southeast into northwestern Arkansas during the morning hours of the 5th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed across southeastern Kansas along a stationary frontal boundary. The storms developed southeast into northwestern Arkansas during the morning hours of the 5th. These storms gradually weakened as they moved into the area, but one of the thunderstorms did produce wind damage in Washington County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Aug 5, 9:28 AM CST, 32 minutes earlier.

Area forecast discussion, Aug 5, 9:28 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT WED AUG 5 2015

.DISCUSSION...
FIRST CONVECTIVE ROUND IN MORNING DOWNTURN WITH
SEVERE THREAT ALMOST NIL. BOUNDARY / BOUNDARIES
LEFT OVER FROM  MORNING ACTION LIKELY FOCUS FOR
LATE AFTERNOON THUNDERSTORM DEVELOPMENT.

HEAT ADVISORY SOUTHWEST PORTION OF FORECAST AREA.

&&

.PREV DISCUSSION... /ISSUED 639 AM CDT WED AUG 5 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THUNDERSTORM COMPLEX WILL MOVE INTO NE OK/BVO AREA AROUND 13Z
WITH THE POTENTIAL FOR IFR CONDITIONS IN THE STRONGER STORMS.
ADDITIONAL THUNDERSTORM ACTIVITY EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS NE OK/NW AR ALONG RESIDUAL OUTFLOW BOUNDARIES
WITH THE BEST CHANCES ACROSS NORTHWEST ARKANSAS THROUGH TONIGHT.

PREV DISCUSSION... /ISSUED 434 AM CDT WED AUG 5 2015/

DISCUSSION...
EARLY THIS MORNING A MID LEVEL AREA OF LOW PRESSURE WAS SHIFTING
EAST SOUTHEAST ACROSS NEBRASKA AND KANSAS PER LATEST WATER VAPOR
IMAGERY. AHEAD OF THIS WAVE...AN INCREASING AREA OF CONVECTION WAS
PUSHING SOUTHEAST ALONG AN 850-MB THERMAL GRADIENT THROUGH CENTRAL
KANSAS. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WERE ALSO
DEVELOPING OUT AHEAD OF THE MAIN AREA OF CONVECTION OVER SOUTHEAST
KANSAS INTO NORTHEAST OKLAHOMA...AGAIN ALONG THE 850-MB THERMAL
GRADIENT AND NORTH OF A NEARLY STATIONARY SURFACE FRONTAL BOUNDARY
POSITIONED OVER NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. A
SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT THROUGH THE MORNING
HOUR FOR LOCATIONS ALONG THE OKLAHOMA KANSAS BORDER.

THIS EARLY MORNING CONVECTION WILL CONTINUE TO PUSH SOUTHEAST INTO
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE MORNING
HOURS...WITH ADDITIONAL SHOWER AND THUNDERSTORM CHANCES THROUGH
THIS EVENING AS THE MID LEVEL LOW TROF AXIS MOVES THROUGH THE
REGION. INSTABILITY OVER 70+ DEGREE DEWPOINTS AND 30-40KT DEEP
LAYER SHEAR WILL ALLOW FOR A LIMITED SEVERE POTENTIAL OF DAMAGING
WINDS AND HAIL THROUGH THIS EVENING. THE GREATER CHANCES ARE
EXPECTED TO BE MAINLY NORTH AND NORTHEAST OF THE SURFACE
BOUNDARY...GENERALLY ALONG AND NORTHEAST OF A LINE FROM PAWNEE
OKLAHOMA TO FORT SMITH ARKANSAS.

ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING
COULD PLAY HAVOC WITH AFTERNOON TEMPERATURES ACROSS THE REGION
TODAY. LOCATIONS NORTH OF THE SURFACE BOUNDARY...WHERE THE GREATER
PRECIP CHANCES ARE...SHOULD REMAIN COOL WITH HIGHS IN THE 80S LIKE
WHAT WAS OBSERVED YESTERDAY. SOUTH OF THE SURFACE BOUNDARY...A
MORE PARTLY CLOUDY SKY WILL HELP TO DEVELOP HOT AND HUMID
CONDITIONS OVER PARTS OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS
WELL AS PARTS OF WEST CENTRAL ARKANSAS. AFTERNOON TEMPS IN THE MID
TO UPPER 90S WITH HEAT INDICES IN THE 100 TO 110 DEGREE RANGE ARE
POSSIBLE. THUS...A HEAT ADVISORY HAS BEEN ISSUED FOR LOCATIONS
MAINLY ALONG AND SOUTHWEST OF A LINE FROM BRISTOW TO HUGO
OKLAHOMA. DEPENDING ON JUST HOW FAR THE PRECIP PUSHES SOUTHWARD
TODAY COULD KEEP PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS FROM REACHING FORECASTED HIGHS...AND OR THE OTHERWAY
AROUND...IF PRECIP DOES NOT REACH FAR ENOUGH SOUTH THEN AFTERNOON
TEMPS COULD WARM MORE THAN FORECASTED. A LOT DEPENDS ON THE
LOCATION OF THE SURFACE BOUNDARY THROUGHOUT THE DAY TODAY.

THUNDERSTORM CHANCES WILL CONTINUE OVERNIGHT TONIGHT AS THE LLJ
INCREASES...WARM AIR ADVECTION STRENGTHENS AND THE SURFACE
BOUNDARY HOLDS OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A
LIMITED SEVERE POTENTIAL WILL REMAIN POSSIBLE. AGAIN THE GREATER
CHANCES LOOK TO BE OVER NORTHWEST ARKANSAS AS THE MID LEVEL WAVE
EXITS OFF TO THE EAST. DURING THE DAY THURSDAY INTO FRIDAY
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE OVER PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS BEFORE THE SURFACE BOUNDARY
FINALLY LIFTS NORTH OF THE CWA.

EACH AFTERNOON THURSDAY AND FRIDAY AS THE BOUNDARY SLOWLY RETREATS
NORTHWARD...HOT AND HUMID CONDITIONS WILL BE ALLOWED TO SPREAD
FURTHER NORTHWARD AS A RIDGE OF HIGH PRESSURE BECOMES THE DOMINATE
FEATURE OVER THE SOUTHERN PLAINS. TRIPLE DIGIT TEMPERATURES ARE
FORECAST OVER MUCH OF EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS
OVER THE WEEKEND...ESPECIALLY OVER LOCATIONS THAT RECEIVE LITTLE
TO NO RAINFALL OVER THE NEXT COUPLE OF DAYS. HEAT HEADLINES WILL
CONTINUE TO BE LIKELY THROUGH THE REST OF THE WEEK AND THE
WEEKEND.

AT THE END OF THE FORECAST PACKAGE...LATEST MODEL SOLUTIONS TRY
TO PUSH A WEAK COLD FRONT INTO THE REGION UNDERNEATH THE RIDGE
MONDAY. WILL ADD ONLY SLIGHT CHANCE POPS TO NORTHEAST OKLAHOMA AS
THE FRONT ENTERS THE REGION DUE THE STRENGTH OF THE RIDGE. BY THE
MIDDLE PART OF NEXT WEEK...MODELS TRY TO PUSH THE RIDGE BACK
WESTWARD WHICH COULD ALLOW FOR NORTHWESTERLY FLOW TO DEVELOP WITH
SOME COOLER TEMPS FOR THE CWA. WILL HAVE TO WAIT AND SEE IF THIS
IS JUST A TEASE OR NOT...

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  73  97  77 /  40  40  10  10
FSM   94  75  97  77 /  40  50  20  20
MLC   96  78  99  79 /  20  20  10  10
BVO   89  71  94  74 /  80  40  10  20
FYV   87  70  91  74 /  70  60  30  20
BYV   85  70  89  72 /  70  70  30  20
MKO   93  75  95  76 /  30  40  20  10
MIO   87  70  91  74 /  80  50  10  20
F10   96  76  97  78 /  20  30  10  10
HHW   98  77 100  78 /  10  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ049-053-064>066-
     071-073.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....22
Hazardous weather outlook, Aug 5, 3:31 AM CST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
431 AM CDT WED AUG 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-060945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
431 AM CDT WED AUG 5 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...THIS MORNING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
    ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
THIS MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
IN ASSOCIATION WITH AN APPROACHING UPPER LEVEL DISTURBANCE.
SOME OF THESE STORMS COULD BE SEVERE WITH QUARTER SIZE HAIL AND
WINDS GUSTS TO 70 MPH. LOCALLY HEAVY RAINFALL WILL ALSO BE
LIKELY IN THE STRONGER STORMS.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL AGAIN BE POSSIBLE THIS
AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH
A CONTINUED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
LOCALIZED FLASH FLOODING. A LIMITED TORNADO THREAT WILL ALSO BE
POSSIBLE NEAR ANY RESIDUAL OUTFLOW BOUNDARIES FROM THIS MORNINGS
CONVECTION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO
THURSDAY. OTHERWISE...A WARMING TREND WILL DEVELOP WITH HOT AND
HUMID CONDITIONS THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS A
RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE REGION. DANGEROUS
HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE EXPECTED ACROSS MUCH
OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS EACH AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 5, 8:01 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT WED AUG 5 2015

OKZ054-051430-
OSAGE OK-
901 AM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
930 AM CDT...

AT 858 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF CEDAR
VALE TO 4 MILES SOUTHWEST OF GRAINOLA IN NORTHERN OSAGE COUNTY...
MOVING SOUTHEAST AT 35 MPH.

UP TO DIME SIZE HAIL AND WINDS OF 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SHIDLER...GRAINOLA...FORAKER...HULAH...OSAGE HILLS STATE
PARK...PEARSONIA...OKESA...BIGHEART...WEBB CITY AND WAH SHA SHE
STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9600 3667 9601 3680 9675 3699 9675
      3700 9607
TIME...MOT...LOC 1358Z 294DEG 32KT 3707 9645 3688 9669
Special weather statement, Aug 5, 8:21 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 AM CDT WED AUG 5 2015

ARZ001-OKZ057-058-061>063-051515-
BENTON AR-CRAIG OK-DELAWARE OK-OTTAWA OK-MAYES OK-ROGERS OK-
921 AM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...EAST CENTRAL ROGERS...MAYES...DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES UNTIL 1015 AM CDT...

AT 920 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF SENECA TO NEAR BERNICE TO 5
MILES NORTHWEST OF PRYOR...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JAY...PRYOR...PRYOR CREEK...GROVE...GRAVETTE...LOCUST GROVE...
SALINA...FAIRLAND...LANGLEY...COLCORD...KANSAS...ADAIR...BERNICE...
KETCHUM...SPAVINAW...WYANDOTTE...DISNEY...OAKS...PENSACOLA AND HOOT
OWL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
PORTIONS OF NORTHEASTERN OKLAHOMA.

LAT...LON 3690 9462 3650 9462 3650 9430 3617 9480
      3617 9510 3634 9554 3663 9503 3691 9467
TIME...MOT...LOC 1420Z 287DEG 29KT 3684 9465 3661 9495 3637 9538

69
Special weather statement, Aug 5, 8:36 AM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 AM CDT WED AUG 5 2015

OKZ054>056-060-061-051515-
NOWATA OK-TULSA OK-ROGERS OK-OSAGE OK-WASHINGTON OK-
936 AM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOWATA...WASHINGTON...
NORTHWESTERN ROGERS...NORTHEASTERN TULSA AND NORTHEASTERN OSAGE
COUNTIES UNTIL 1015 AM CDT...

AT 935 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OSAGE HILLS STATE PARK...MOVING SOUTHEAST AT 55 MPH. ANOTHER STRONG
THUNDERSTORM WAS 10 MILES NORTHWEST OF GRAINOLA...MOVING SOUTHEAST
AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARTLESVILLE...CLAREMORE...NOWATA...PAWHUSKA...SKIATOOK...
COLLINSVILLE...DEWEY...BARNSDALL...OOLOGAH...COPAN...RAMONA...
SHIDLER...OCHELATA...DELAWARE...AVANT...TALALA...VERA...NEW ALLUWE...
ELGIN AND GRAINOLA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
PORTIONS OF NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9619 3670 9544 3659 9543 3625 9564
      3679 9675 3700 9675
TIME...MOT...LOC 1435Z 300DEG 49KT 3674 9615

69
Special weather statement, Aug 5, 9:01 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 AM CDT WED AUG 5 2015

ARZ001-002-010-OKZ063-069-051545-
WASHINGTON AR-BENTON AR-CARROLL AR-ADAIR OK-DELAWARE OK-
1001 AM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON...
NORTHERN WASHINGTON...SOUTHEASTERN DELAWARE AND NORTH CENTRAL ADAIR
COUNTIES UNTIL 1045 AM CDT...

AT 1000 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF PINEVILLE TO NEAR KANSAS...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...SILOAM SPRINGS...
EUREKA SPRINGS...BELLA VISTA...LOWELL...FARMINGTON...PEA RIDGE...
GENTRY...TONTITOWN...BETHEL HEIGHTS...GRAVETTE...CAVE SPRINGS...
DECATUR...WEST SILOAM SPRINGS...COLCORD...KANSAS AND HIGHFILL.

LAT...LON 3630 9379 3631 9387 3625 9387 3603 9418
      3618 9494 3650 9447 3650 9352
TIME...MOT...LOC 1500Z 278DEG 38KT 3659 9427 3622 9480

69
Special weather statement, Aug 5, 9:43 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT WED AUG 5 2015

ARZ001-002-010-011-OKZ069-051630-
WASHINGTON AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
1043 AM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...CENTRAL BENTON...
NORTHWESTERN MADISON...WASHINGTON AND CENTRAL ADAIR COUNTIES UNTIL
1130 AM CDT...

AT 1043 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ROGERS TO 6 MILES NORTHWEST OF PRAIRIE
GROVE TO 6 MILES NORTHWEST OF COOKSON...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...BERRYVILLE...
STILWELL...HUNTSVILLE...EUREKA SPRINGS...LOWELL...FARMINGTON...
PRAIRIE GROVE...ELKINS...TONTITOWN...BETHEL HEIGHTS...WEST FORK...
LINCOLN...CAVE SPRINGS...WESTVILLE...GREENLAND AND HIGHFILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3614 9365 3577 9405 3577 9481 3597 9479
      3650 9401 3650 9334
TIME...MOT...LOC 1543Z 269DEG 36KT 3634 9414 3606 9437 3575 9502

69

The radar

The Western Arkansas radar (KSRX), 87 km away, was scanning. The volume nearest the first event began at 16:00 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Washington

When
August 5, 10:00 AM CST
Where
Washington County, 1.14 mi NE of Baldwin
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
36.042, -94.106

Strong thunderstorm wind uprooted a large tree on Cherry Hill Drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598547.